Open Access

Hypercyclic composition operators on Hilbert spaces of analytic functions

     Article (.pdf)

Abstract

In the paper we consider composition operators on Hilbert spaces of analytic functions of infinitely many variables. In particular, we establish some conditions under which composition operators are hypercyclic and construct some examples of Hilbert spaces of analytic functions which do not admit hypercyclic operators of composition with linear operators.

Key words: Hypercyclic operators, composition operators, Hilbert space of analytic functions.


Full Text





Article Information

TitleHypercyclic composition operators on Hilbert spaces of analytic functions
SourceMethods Funct. Anal. Topology, Vol. 20 (2014), no. 3, 284-291
MathSciNet MR3242709
zbMATH 1324.47017
MilestonesReceived 28/11/2012; Revised 28/04/2014
CopyrightThe Author(s) 2014 (CC BY-SA)

Authors Information

Z. H. Mozhyrovska
Lviv Commercial Academy, 10 Tuhan-Baranovsky Str., Lviv, 79005, Ukraine

A. V. Zagorodnyuk
Vasyl Stefanyk Prykarpatskyi National University, 57 Shevchenka Str., Ivano-Frankivsk, 76000, Ukraine 


Citation Example

Z. H. Mozhyrovska and A. V. Zagorodnyuk, Hypercyclic composition operators on Hilbert spaces of analytic functions, Methods Funct. Anal. Topology 20 (2014), no. 3, 284-291.


BibTex

@article {MFAT673,
    AUTHOR = {Mozhyrovska, Z. H. and Zagorodnyuk, A. V.},
     TITLE = {Hypercyclic composition operators on Hilbert spaces of analytic functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {20},
      YEAR = {2014},
    NUMBER = {3},
     PAGES = {284-291},
      ISSN = {1029-3531},
  MRNUMBER = {MR3242709},
 ZBLNUMBER = {1324.47017},
       URL = {http://mfat.imath.kiev.ua/article/?id=673},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues